# SDR GTIA9700317

- Difficulty date: June 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47326
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door Latch
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RSW - FLT 214 - AFTER TAKEOFF LEFT GEAR UNSAFE LIGHT STAYED ON.  WHILE PERFORMING ABNORMAL PROCEDURES FOR 'RED LIGHT ON GEAR HANDLE UP' GEAR DOOR.  OPEN LIGHT STAYED ON UNTI AIRCRAFT WAS SLOWED BELOW 20 KTS.  GEAR DOOR OPEN LIGHT COMES ON ABOUT 200 KTS AND GOES OUT BELOW 200 KTS.  HYD PUMPS WERE ON HIGH AT ALL TIMES, RETURNED TO RSW.  ADJUSTED RIGHT GEAR DOOR LATCH STOP AS PER DC-9 MM 32-31-4.  OPS CHECK GOOD ON GROUND.  (M)
